Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Suffering with PCOS, hypothyroid, do not have periods after taking deviry. Had done a course of Metformin, Nacfil. What is the cause?

im a 25 yrs old unmarried girl..i had irregular menstrual bleeding ever since i attained my puberty . 3 yrs back, i went through a USG abdomen with which a diagnosis of mild PCOS features were made. i was put on krimson 35 for which i was menstruating regularly for a year. as i stopped the drug, my periods went irregular. i was put on metformin 500 mg and Nacfil tablet which did not help. 3 months back, i was found to have severe hypothyrodism. i have been taking Thyroxine Sodium tablet regularly for the last 3 months along with Metformin and Nacfil. but my period is missed. i took deviry 10 mg for 4 days to induce my period. but i still have not got my periods. today is the 8th day since the completion of the dosage. im worried. please help.
Asked On : Wed, 18 Jul 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that, as the history suggestive here that you have a thyroid dysfunction so the irregular menses is very likely, and this is nothing to worry because this comes around to the normal cycle, in my opinion no need to take the Metformin, hope this information helps you, take care and have a nice day.
Answered: Mon, 23 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor